HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Fisheries Sciences / Faculty of Fisheries Sciences >
北海道大学水産科学研究彙報 = Bulletin of Fisheries Sciences, Hokkaido University >
第30巻 第3号 >

The Diffusive Instability in the Mathematical Model of the Lower Trophic Levels of the Marine Ecosystem

Files in This Item:
30(3)_P205-215.pdf462.12 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/23689

Title: The Diffusive Instability in the Mathematical Model of the Lower Trophic Levels of the Marine Ecosystem
Other Titles: 海洋生態系低次栄養段階数理モデルにおける拡散不安定
Authors: SUZUKI, Masaaki1 Browse this author
FUKUOKA, Jiro2 Browse this author
Authors(alt): 鈴木, 正明1
福岡, 二郎2
Issue Date: Aug-1979
Publisher: 北海道大学水産学部
Journal Title: 北海道大學水産學部研究彙報
Journal Title(alt): BULLETIN OF THE FACULTY OF FISHERIES HOKKAIDO UNIVERSITY
Volume: 30
Issue: 3
Start Page: 205
End Page: 215
Type: bulletin (article)
URI: http://hdl.handle.net/2115/23689
Appears in Collections:北海道大学水産科学研究彙報 = Bulletin of Fisheries Sciences, Hokkaido University > 第30巻 第3号

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University